Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

9 Publikationen

2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2675698
Berglund, N., & Gentz, B. (2014). ON THE NOISE-INDUCED PASSAGE THROUGH AN UNSTABLE PERIODIC ORBIT II: GENERAL CASE. SIAM Journal on Mathematical Analysis, 46(1), 310-352. doi:10.1137/120887965
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2584698
Berglund, N., & Gentz, B. (2013). Sharp estimates for metastable lifetimes in parabolic SPDEs: Kramers' law and beyond. Electronic Journal Of Probability, 18, 1-58. doi:10.1214/EJP.v18-1802
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2565354
Staudigl, M. (2013). Co-evolutionary dynamics and Bayesian interaction games. International Journal of Game Theory, 42(1), 179-210. doi:10.1007/s00182-012-0331-0
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635450
Lipsmeier, F., & Baake, E. (2009). Rare Event Simulation for T-cell Activation. JOURNAL OF STATISTICAL PHYSICS, 134(3), 537-566. doi:10.1007/s10955-008-9672-2
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1586423
Zint, N., Baake, E., & den Hollander, F. (2008). How T-cells use large deviations to recognize foreign antigens. JOURNAL OF MATHEMATICAL BIOLOGY, 57(6), 841-861. doi:10.1007/s00285-008-0191-1
PUB | DOI | WoS | PubMed | Europe PMC
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1595869
Baake, E., & Georgii, H. - O. (2007). Mutation, selection, and ancestry in branching models: a variational approach. JOURNAL OF MATHEMATICAL BIOLOGY, 54(2), 257-303. doi:10.1007/s00285-006-0039-5
PUB | DOI | WoS | PubMed | Europe PMC
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596231
Ahlswede, R., & Blinovsky, V. (2005). On the number of step functions with restrictions. THEORY OF PROBABILITY AND ITS APPLICATIONS, 50(4), 537-560. doi:10.1137/S0040585X97981974
PUB | DOI | WoS
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615280
Ahlswede, R., & Winter, A. (2002). Strong converse for identification via quantum channels. IEEE TRANSACTIONS ON INFORMATION THEORY, 48(3), 569-579. doi:10.1109/18.985947
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1616879
Bobkov, S. G., Götze, F., & Houdre, C. (2001). On Gaussian and Bernoulli covariance representations. BERNOULLI, 7(3), 439-451.
PUB | WoS
 

Filter und Suchbegriffe

keyword="large deviations"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa_indent

Export / Einbettung